# SDR N6WA2016012501

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 27,343 hours, 18,854 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR AT 18A UPPER SEAL SQUEALS.  REMOVED LT EMER DOOR, INSPECTED & CLEANED DOOR SEAL & INSTALLED LT EMER DOOR IAW AMM 52-21-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
